혈전성 혈소판 감소성 자반증이 합병된 출혈성 대장염 1예
A Case of Hemorrhagic Colitis Complicated by Thrombotic Thrombocytopenic Purpura
0
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
출혈성 대장염은 염증성 장질환의 합병증이나 장출혈성 대장균, Shigella, Campylobacter, Yersinia 등의 감염성 장염 및 항생제 사용 등과 관련하여 발생할 수 있다. 이 중 장출혈성 대장균, 특히 E. coli O157:H7은 급성 출혈성 대장염의 주요 원인으로 알려져 있으며 드물게는 전신 합병증으로 용혈성 요독 증후군과 혈전성 혈소판 감소성 자반증이 유발될 수 있다. 이에 저자들은 혈변, 발열을 주소로 타 병원에서 항생제 치료 중 증상 호전이 없어 전원된 47세 여자 환자에서 대장 내시경 검사를 시행하여 감염성 질환에 의한 출혈성 장염으로 추정하여 치료하던 중 혈소판 감소와 용혈성 빈혈의 소견을 보여 혈전성 혈소판 감소성 자반증으로 진단하여 스테로이드와 항생제 등의 대증요법으로 호전된 1예를 경험하였기에 보고하는 바이다.
Abstract
Hemorrhagic colitis may be seen as a complication of inflammatory bowel disease, as well as infectious colitis related to several pathogens, including enterohemorrhagic E. coli, Shigella, Yersinia and Campylobacter. Also, it is seen in the form of antibiotic-associated hemorrhagic colitis. However, Escherichia coli serotype O157:H7 is now recognized as an important identifiable cause of hemorrhagic colitis. Occasionally, patients with E. coli serotype O157:H7 infection are diagnosed as having thrombotic thrombocytopenic purpura (TTP), a condition similar to hemolytic uremic syndrome (HUS) but with more prominent neurological findings and less renal involvement. We report a case in a 47-year-old woman who developed hemorrhagic colitis complicated by TTP, responded to steroid and antibiotic treatment.
참고문헌 (5)
- "Drouin J. Thrombotic thrombocytopenic purpura following hemorrhagic colitis due to Escherichia coli O157", pp.177~179
- "et al. Thrombotic thrombocytopenia purpura caused by piperacillin successfully treated with plasma infusion. Ann Hematol 2000", 79, pp.593~595 (2000)
- "importance of early cultures in establishing the etiology. J Infect Dis 1990", pp.553~556
- "Kwaan HC. Current concepts in the diagnosis and management of thrombotic thrombocytopenic purpura. Hematol Oncol Clin North Am 2003", 17, pp.177~199 (2003)
- "et al. Improved survival in thrombotic thrombocytopenic purpura-hemolytic uremic syndrome. Clinical experience in 108 patients. N Eng J Med 1991", pp.398~403
